# SDR REXA2014082100839

- Difficulty date: August 21, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 21,447 hours, 18,864 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER EXIT FAILED FUNCTIONAL TEST.  PERFORMED ADJUSTMENT OF THE TWO UPPER DOOR LATCH FITTINGS IAW AMM 52-21-00.  FUNCTIONAL CHECKED GOOD, NO DEFECTS NOTED IAW AMM 52-21-00-720-801.
